International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 7, Pages 449-459
Matrix-variate beta distribution
1Department of Mathematics and statistics, Bowling Green State University, Bowling Green 43403-0221, Ohio, USA
2Departamento de Mathemáticas, Universidad de Antioquia, Medellín A.A. 1226, Colombia
Received 24 September 1997
Copyright © 2000 Arjun K. Gupta and Daya K. Nagar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We propose matrix-variate beta type III distribution. Several
properties of this distribution including Laplace transform,
marginal distribution and its relationship with matrix-variate beta
type I and type II distributions are also studied.